| Model Number |
VICMO 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vicmo12.6, -15.50 diopter implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022 as a replacement lens to address excessive vault and elevated intraoculare pressure.It was reported that it resolved problem but for status of the eye (sign/symptoms) the reporter stated "mild pigment dispersion and borderline iop improving-still on gtts".Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.